# SDR SWAA2014101633074

- Difficulty date: August 19, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 32,405 hours, 14,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LE NOSE SKIN AT ACTUATOR ATTACH POINT CRACKED AT AFT OTBD LOCK FASTENER.  REPAIRED SKIN IAW SRM.
